MathSciNet Relay Station
MathSciNet bibliographic data
MR1071032 (91i:17026) 17B50
Strade, Helmut; Wilson, Robert Lee Classification of simple Lie algebras over algebraically closed fields of prime characteristic. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 357–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement